# SDR DALA2017100107182

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 923
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT CUSP WEB BS 923,  BETWEEN LBL 54 TO 58.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4,  REPAIR 4,  FIG 215.
